# SDR HALA2011081200362

- Difficulty date: August 12, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 5,083 hours, 987 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Inlet
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT FOUND LIGHTING STRIKE UNDER NR 2 ENGINE.  DAMAGE LOCATED ON NR 2 ENGINE INLET 6 O'CLOCK POSITION 20" AFT OF THE INLET L/E.  MEASURES 1.0 X .350 X 020 AT DEEPEST POINT. CARBON FIBER IS EXPOSED, BUT NOT DAMAGED.  PERFORMED LIGHTING STRIKE INSP AMM 05-51-18.  NO ADDITIONAL DAMAGE FOUND.  DAMAGE CLEANED AND COVERED, REF AMM 71-61-41-601, DAMAGE OK TO CONTINUE IN SERVICE.
